Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Can dark itchy spots on palms be caused due to use of lactate Magnesium?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2406 Questions
Wat can be causing me to have dark spots on my palm that was itchy. I know noticed it happening after I used lactate magnesium
Posted Fri, 13 Dec 2013 in Skin Hair and Nails
Answered by Dr. S. Murugan 2 hours later
Brief Answer: Possible contactdermatitis due to lactatemagnesium Detailed Answer: Hi, Welcome to XXXXXXX Thanks for posting your query. There are many reasons for dark spots on the palms and may be associated with dark spots on sole also. Syphilis (STD), Palmo-plantar psoriasis etc can manifest like that. As you said they are itchy and confined to palms only, it might be due to contact irritant dermatitis or an occupational dermatitis. Any chemicals or detergents or cleansing agents containing chemicals or handling of some synthetic materials, medicines are some of the causes. Occupational dermatitis includes farming, cattle caring, cement working, gardening and so many others. As you said it could be due to handling lactate magnesium also. If you apply some steroid containing creams along with oral antihistamines as per the guidance of a Dermatologist and avoidance of further direct contact will relieve your problem totally. DR S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor